# SDR ASAA2022032837807

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,919 hours, 9,797 cycles
- Engine: Ge
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT. FOLLOWED QRH PROCEDURE WINDOW OPS NORMAL. GROUNDED - YES. PERFOMED WINDOW HEAT TEST PERB737-900 AMM 30-40-00. TEST OK.
